Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Using Dipsalic f to improve skin tone. Can use this for body & does it cause any skin problem in future?

Hi sir, iam pawan.last 5 years back, my skin tone colour is black.always i used to think about my skintone only.i feel shy,When i see my face on the mirrior due to dark day ,my bro told me to use dipsalic f.from that time me,my bro and some of my friends are also using disalic f.we all became fair now.but why we are getting white skin tone.can we use dis for face and body their any disadvantages dis.please clear my doubt sir,can i continous use dis are i face any problums in future.
Asked On : Fri, 6 Jul 2012
Answers:  2 Views:  3875
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Dear Pawan,

Welcome to HealthcareMagic forum.

Colour and texture of skin is determined by the amount of active melanocytes. This is again prefixed by genes. This explains why one has a fair skin tone while others have darker skin.

Though a few medical drugs can alter this melanin production, one needs to start them under supervision of a doctor. Besides this, it looks like you are taking a steroid cream (disalic f). And let me remind you long standing use of steroid creams can lead to serious side effects - skin becomes thin and fragile which can easily break up. Further patients feel difficult while withdrawal.

It should not be used on the face unless recommended by a doctor. I also advice you against chronic use of this cream - you may land up in more problems.

If you are worried about skin colour and tone, it is best to avoid sun exposure. Use good sun screen with SPF more than 30 along with good moisturizer.

Hope this answers your query.

Answered: Fri, 6 Jul 2012
I find this answer helpful
Dermatologist Dr. Puvvula Kishore Kumar's  Response
Hi...dear pavan..,
Thanks for choosing HCM..,
Dipsalic is steroid cream, intially will give good result..,
But long duration...will give drastic,
Acne(multiple papular lesions), Telangectasia( appearing of inner blood vessels), Atrophy.,
( thinning of epidermis)..,
So don't use ....and don't stop suddenly..,
Immediately consult Dermatologist, he can guide U ..,
Answered: Wed, 18 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor